# SDR KBM2004F00156

- Difficulty date: April 22, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Engine: Tmeca ARRIEL1B
- System (JASC): 2110 · Cabin Compressor System
- Part: Clutch
- Condition: Inoperative
- Location: A/C Compressor
- Part time: 797 hours
- Component: A/C Compressor
- Component part number: SD507
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C BELT BROKEN IN MID-FLIGHT.  COMPRESSOR CLUTCH BURNING, A/C INOPERATIVE.  REMOVED AND REPLACED.
